MathSciNet Relay Station
MathSciNet bibliographic data
MR2400164 (2009c:34141) 34K12 (34K25)
Čermák, Jan; Dvořáková, Stanislava Asymptotic estimation for some nonlinear delay differential equations. Results Math. 51 (2008), no. 3-4, 201–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement